# SDR SIMA1143

- Difficulty date: April 23, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N238AE
- Make and model: Saab 340B
- Aircraft serial: 340B238
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Part serial: 19030
- Condition: Inoperative
- Location: Row 5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3274 - EMEREGNCY FLOOR LIGHTING AT 5B AND OVERHEAD LIGHTING AT 3B AND 4A ARE INOPERATIVE.  REMOVED AND REPLACED POWER SUPPLY 20LN IAW AMM 33-50-10.  OPS CHECK GOOD.  (M)
